Doctors Lounge - Endocrinology AnswersBack to Endocrinology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/17/2017.
Forum Name: Diabetes
|brookbaylor - Tue Sep 13, 2005 4:39 pm|
I have over the past five years began developing different symptoms. I thought at first they were each a seperate problem. Here is the list.( ketones, high creatine,chronic thrush, weight loss, constant dehydration, exessive urinary output, flashing white spot in eye, constant kidney pain, gurgling sensation in leg plus pain, severe fatigue and will pass out after I eat.) I have had a fasting glucose test that came out normal, but I feel fine before I eat it is after that I feel horrible. Diabetes runs on both side and am going to check it out but if it is not diabetes then what other tests do I need to ask for?
|Dr. Anthony Solomon - Tue Sep 13, 2005 5:44 pm|
A normal fasting glucose value and the absence of glucose in the urine are not suggestive of diabetes mellitus. Was it high creatinine that you meant? If so, how high? Creatinine is one of the markers of kidney function and a high value is indicative of an acute or chronic kidney ailment. Are you referring to oral thrush? Can you state your age, sex and risk factors? Are you immunocompromised by any current illness that you are aware of ?
I would have expected that with this list of complaints over the past 5 years, you would have been clinically evaluated by a physician. If not, why has there been a delay?
Dr Anthony Solomon
Consultant Physician, Tropical & Genitourinary Medicine
|brookbaylor - Tue Sep 13, 2005 8:10 pm|
Yes the creatinine was high at 339. Not only oral thrush but constant yeast infections. the thrush didn't start developing till three years ago, and I know what your thinking; what about an HIV test? Every doctor I go to that seems to be the one thing they want to check for and so a big negative on that one. Since my husband got out of the military we have not had health insurance but will be getting it in oct. It has only just been this year that the eye problem, leg problem, and the problem with after I eat has developed, which the leg problem seems to be vascular in nature. I am 39 years old, am mexican/german, 92lbs, I have seizure disorder, osteoarthritis, polycystic ovaries(had partial hysterectomy) and have developed kidneystones in the past. Had it not been for how I feel after I eat and the fact I cannot put weight that I have lossed back on, and chronic ketones in urine, I wouldn't worry about diabetes. On the mexican side (mom's) she has two brother's with it, she refuses to test so I don't know about her. On dad's side my grandmother had it. Dad died before i was born so don't know whether he would have possibly had it, but what I do know is that I feel so bad at times, I feel like I am going to die, so if you have any suggestions let me know!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.